On Chern ratios for surfaces with ample cotangent bundle

Le Matematiche. 2006;61(1):143-156


Journal Homepage

Journal Title: Le Matematiche

ISSN: 0373-3505 (Print); 2037-5298 (Online)

Publisher: Università degli Studi di Catania

Society/Institution: University of Catania

LCC Subject Category: Science: Mathematics

Country of publisher: Italy

Language of fulltext: English, Italian, French

Full-text formats available: PDF



Denis Conduché
Eleonora Palmieri


Peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 53 weeks


Abstract | Full Text

In this paper we study the problem of density in (1, 3) for the Chern ratio of surfaces with ample cotangent bundle. In particular we prove density in (1, 2) by constructing a family of complete intersection surfaces in a product of varieties with big cotangent bundle. We also analyse the case of complete intersections in a product of curves of genus at least 2.<br />